# SDR MWEA00670

- Difficulty date: August 11, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 3916209502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLOORBEAM SUPPORT BRACKET CRACKED AT STATION 680 BELOW NR 4 SEAT TRACK.  REMOVED AND REPLACED FLOORBEAM SUPPORT BRACKET.  (M)
